On a problem of Davenport and Schinzel

E. Szemerédi

Acta Arithmetica (1974)

  • Volume: 25, Issue: 2, page 213-224
  • ISSN: 0065-1036

How to cite


Szemerédi, E.. "On a problem of Davenport and Schinzel." Acta Arithmetica 25.2 (1974): 213-224. <http://eudml.org/doc/205268>.

author = {Szemerédi, E.},
journal = {Acta Arithmetica},
language = {eng},
number = {2},
pages = {213-224},
title = {On a problem of Davenport and Schinzel},
url = {http://eudml.org/doc/205268},
volume = {25},
year = {1974},

AU - Szemerédi, E.
TI - On a problem of Davenport and Schinzel
JO - Acta Arithmetica
PY - 1974
VL - 25
IS - 2
SP - 213
EP - 224
LA - eng
UR - http://eudml.org/doc/205268
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.